# SDR 2007FA0000149

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 06060544
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

MAGNETO IS MISSING AT HIGH ALTITUDE.  (K)
